# SDR DALA2023122110508

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 14,371 hours, 6,219 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3083 REPORTING THAT THEY STILL NOTICE AN ODOR IN THE CABIN. CORRECTIVE ACTION: PERFORMED DUCT BURN OUT AND CHANGED FILTERS AGAIN. OK FOR SERVICE. (0119339)
